# SDR 2006UALA00995

- Difficulty date: May 7, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 43,295 hours, 14,986 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Tangled
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 RT MED SLIDE STATIC LINE AND D-RING L ANYARD TANGLED.  WRAPPED AROUND GIRT BAR.
